# SDR ASAA2015072012519

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,239 hours, 9,887 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Discolored
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LT WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND WINDOW HEAT C/B POPPED P6-11, RESET C/B . C/B STAYED SET REF AMM 20-60-01, WDM 30-41-11, WINDOW OPS CHECK GOOD REF AMM 30-41-00, GROUND VERIFICATION OF WINDOW WAS SUCCESSFUL.  INSPECTED AND FOUND TERMINALS AT C228 WINDOW HEAT LT FRONT DISCOLORED WITH BLACK BAND.  REPLACED BOTH TERMINALS AT C228.  ALSO, FOUND 1 TERMINAL ON WINDOW HEAT RT SIDE C393 ALSO WITH 1 DISCOLORED TERMINAL.  REPLACED TERMINAL. REF WDM 30-41-11, AND SWPM 20-30-11.  ALL WINDOW TEST, OPS TEST GOOD, REF MM 30-41-00.
